# SDR DXTA200200193

- Difficulty date: March 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Cessna 650
- Aircraft serial: 6507092
- Aircraft time: 2,661 hours, 2,045 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 15257003
- Part serial: 854
- Condition: Failed
- Location: Mlg
- Part time: 2,661 hours, 2,045 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, LEFT MAIN GEAR DOWN AND LOCKED LIGHT DIDN'T ILLUMINATE. CHECKED DOWN AND LOCKED LIGHTS, THE LIGHTS LIT WHEN TESTED. EMERGENCY DECLARED, AND AIRCRAFT LANDED SAFELY.
